Tuesday, May 15, 2012

Whats's the deal?

This isn't a real post.  I am way too tired.  I think it is the Synthroid that I now take.  It is a new med. for me and I kind of drag myself around all day.  I have noticed that it goes a long way to alleviate my depression though.  I guess it's a good trade-off.  I have my whole thyroid but because of nodules, etc,.the doc. decided to put me on this. 
My question is......I am sure some of you are on this drug.  Can you remember any "side effects" when you started this medication?
Will post a real post later.

4 comments:

Travis Sloat said...

My wife takes it, and has for years. It gives her a ton of energy. No real side effects that I know of.

Mandy_Fish said...

I've been on Synthroid for four years. I take 175 mcg and I don't have any side effects other than it getting rid of the side effects of my hypothyroidism.

I do find it takes a couple of weeks for it to kick in. Any time I get my dosage upped I feel even crappier for a week or so before I start feeling better.

If you miss a dose, make sure and take two the next day. That's straight from my endocrinologist. My regular internist never told me that.

Hope you feel better soon!

Loretta said...

No I don't sweetie, sorry you are having trouble with it! Hope you feel better real soon!
Gentle hugs!

Wanda's Wings said...

I was taking it for awhile. It gave me energy, but my labs leveled out and I no longer take the drug.